MAUDE Adverse Event Report: MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS
Model Number C315HIS02
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during implant, the inner delivery catheter was blocked by foreign objects which prevented the guidewire from entering the catheter.A different catheter was used to complete the implant.No patient complications have been reported as a result of this event.

Brand Name
DEFLECT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10053893
Report Number9612164-2020-01874
Device Sequence Number16859309
Product Code DQY
UDI-Device Identifier00613994749925
UDI-Public00613994749925
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model NumberC315HIS02
Device Catalogue NumberC315HIS02
Device Lot Number0010087441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR